# SDR R61A2021060400464

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 13,938 hours, 9,195 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 82 S27r-28l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO SHEAR CLIP CORRODED AT FRA 82 BETWEEN STR 27R AND 28R. REMOVED AND REPLACED SHEAR CLIP IAW EMB 170/175 SRM 51-41-02 AND 51-41-03. ALSO REF VP-014049-2021 N/R #4 FOR REPAIR.
